# SDR UF6A980411

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58785
- Condition: Failed
- Location: Cabin
- Part time: 13,305 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - FORWARD EMERGENCY LIGHT STRIP INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT STRIP CABLE ASSY.  (M)
